2015, 2015(special): 428-435. doi: 10.3934/proc.2015.0428

A general approach to identification problems and applications to partial differential equations

1. 

Dipartimento di Matematica, Università degli Studi di Bologna, Piazza di Porta S. Donato, 5, 40126 Bologna

Received  August 2014 Revised  May 2015 Published  November 2015

An abstract method to deal with identification problems related to evolution equations with multivalued linear operators (or linear relations) is described. Some applications to partial differential equations are presented.
Citation: Angelo Favini. A general approach to identification problems and applications to partial differential equations. Conference Publications, 2015, 2015 (special) : 428-435. doi: 10.3934/proc.2015.0428
References:
[1]

A. Favaron and A. Favini, On the behavior of singular semigroups in intermediatic and interpolation spaces and its applications to maximal regularity for degenerate integrodifferential equations, Abstract and Applied Analysis, Artide ID 279454, 37 pages, 2013.

[2]

A. Favaron, A. Favini and H. Tanabe, Perturbation Methods for inverse Problems in degenerate differential Equations, to appear.

[3]

A. Favini, A. Lorenzi, G. Marinoschi and H. Tanabe, Perturbation Methods and Identification Problems for Degenerate Evolution Equations, Mathematics Invited Contributors at the Seventh Congress of Romanian Mathematicians, Brasov 2011 (eds. L. Beznea, V. Brinzanescu, M. Iosifescu, G. Marinoschi, R. Purice, and D. Timotin), Publishing house of the Romanian Academy (2013), 88-96.

[4]

A. Favini, A. Lorenzi and H. Tanabe, A general Approach to Identification Problems, New Prospects in Direct, Inverse and Control Problems for Evolution Equations, (eds. A. Favini, G. Fragnelli, and R. M. Mininni), Springer INdAM Series 10, Springer, Cham, Heidelberg, New York, Dordrecht, London, (2014), 107-119.

[5]

A. Favini, A. Lorenzi and H. Tanabe, Degenerate Integrodifferential Equations of Parabolyc Type with Robin boundary conditions: $L^p$-theory, preprint.

[6]

A. Favini, A. Lorenzi and H. Tanabe, Direct and Inverse Degenerate Parabolic Differential Equations with Multivalued Operators, Electronic J. Diff. Eqs, (2015), 1-22.

[7]

A. Favini, A. Lorenzi and H. Tanabe, Direct and Inverse Problems for Systems of Singular Differential Boundary Value Problems, Electronic J. Diff. Eqs, (2012), 1-34.

[8]

A. Favini and G. Marinoschi, Identification for degenerate problems of hyperbolic type, Applicable Analysis 91(78), (2012), 1451-1468.

[9]

A. Favini and H. Tanabe, Degenerate Differential Equations of Parabolic Type and Inverse Problems, Proceedings of Seminar on Partial Differential Equations in Osaka, Osaka University, August 20-24, 2012, (2013), 89-100.

[10]

A. Favini and A. Yagi, Degenerate Differential Equations in Banach Spaces, Monographs and Textbooks in Pure and Applied Mathematics 215, M. Dekker Inc, New York, (1999).

[11]

S. G. Kreĭn, Differential Equations in Banach Spaces, Translations of Mathematical Monography AMS, (1972).

[12]

A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Birkhäuser Basol (1995).

show all references

References:
[1]

A. Favaron and A. Favini, On the behavior of singular semigroups in intermediatic and interpolation spaces and its applications to maximal regularity for degenerate integrodifferential equations, Abstract and Applied Analysis, Artide ID 279454, 37 pages, 2013.

[2]

A. Favaron, A. Favini and H. Tanabe, Perturbation Methods for inverse Problems in degenerate differential Equations, to appear.

[3]

A. Favini, A. Lorenzi, G. Marinoschi and H. Tanabe, Perturbation Methods and Identification Problems for Degenerate Evolution Equations, Mathematics Invited Contributors at the Seventh Congress of Romanian Mathematicians, Brasov 2011 (eds. L. Beznea, V. Brinzanescu, M. Iosifescu, G. Marinoschi, R. Purice, and D. Timotin), Publishing house of the Romanian Academy (2013), 88-96.

[4]

A. Favini, A. Lorenzi and H. Tanabe, A general Approach to Identification Problems, New Prospects in Direct, Inverse and Control Problems for Evolution Equations, (eds. A. Favini, G. Fragnelli, and R. M. Mininni), Springer INdAM Series 10, Springer, Cham, Heidelberg, New York, Dordrecht, London, (2014), 107-119.

[5]

A. Favini, A. Lorenzi and H. Tanabe, Degenerate Integrodifferential Equations of Parabolyc Type with Robin boundary conditions: $L^p$-theory, preprint.

[6]

A. Favini, A. Lorenzi and H. Tanabe, Direct and Inverse Degenerate Parabolic Differential Equations with Multivalued Operators, Electronic J. Diff. Eqs, (2015), 1-22.

[7]

A. Favini, A. Lorenzi and H. Tanabe, Direct and Inverse Problems for Systems of Singular Differential Boundary Value Problems, Electronic J. Diff. Eqs, (2012), 1-34.

[8]

A. Favini and G. Marinoschi, Identification for degenerate problems of hyperbolic type, Applicable Analysis 91(78), (2012), 1451-1468.

[9]

A. Favini and H. Tanabe, Degenerate Differential Equations of Parabolic Type and Inverse Problems, Proceedings of Seminar on Partial Differential Equations in Osaka, Osaka University, August 20-24, 2012, (2013), 89-100.

[10]

A. Favini and A. Yagi, Degenerate Differential Equations in Banach Spaces, Monographs and Textbooks in Pure and Applied Mathematics 215, M. Dekker Inc, New York, (1999).

[11]

S. G. Kreĭn, Differential Equations in Banach Spaces, Translations of Mathematical Monography AMS, (1972).

[12]

A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Birkhäuser Basol (1995).

[1]

Mohammed Al Horani, Angelo Favini. First-order inverse evolution equations. Evolution Equations and Control Theory, 2014, 3 (3) : 355-361. doi: 10.3934/eect.2014.3.355

[2]

Gunther Uhlmann, Jian Zhai. Inverse problems for nonlinear hyperbolic equations. Discrete and Continuous Dynamical Systems, 2021, 41 (1) : 455-469. doi: 10.3934/dcds.2020380

[3]

Tan Bui-Thanh, Omar Ghattas. Analysis of the Hessian for inverse scattering problems. Part III: Inverse medium scattering of electromagnetic waves in three dimensions. Inverse Problems and Imaging, 2013, 7 (4) : 1139-1155. doi: 10.3934/ipi.2013.7.1139

[4]

Angelo Favini, Yakov Yakubov. Regular boundary value problems for ordinary differential-operator equations of higher order in UMD Banach spaces. Discrete and Continuous Dynamical Systems - S, 2011, 4 (3) : 595-614. doi: 10.3934/dcdss.2011.4.595

[5]

Mohammed Al Horani, Angelo Favini, Hiroki Tanabe. Inverse problems on degenerate integro-differential equations. Discrete and Continuous Dynamical Systems - S, 2022  doi: 10.3934/dcdss.2022025

[6]

Shiyun Wang, Yong-Jin Liu, Yong Jiang. A majorized penalty approach to inverse linear second order cone programming problems. Journal of Industrial and Management Optimization, 2014, 10 (3) : 965-976. doi: 10.3934/jimo.2014.10.965

[7]

Y. Gong, X. Xiang. A class of optimal control problems of systems governed by the first order linear dynamic equations on time scales. Journal of Industrial and Management Optimization, 2009, 5 (1) : 1-10. doi: 10.3934/jimo.2009.5.1

[8]

Davide Guidetti. Convergence to a stationary state of solutions to inverse problems of parabolic type. Discrete and Continuous Dynamical Systems - S, 2013, 6 (3) : 711-722. doi: 10.3934/dcdss.2013.6.711

[9]

Jaan Janno, Kairi Kasemets. A positivity principle for parabolic integro-differential equations and inverse problems with final overdetermination. Inverse Problems and Imaging, 2009, 3 (1) : 17-41. doi: 10.3934/ipi.2009.3.17

[10]

Sari Lasanen. Non-Gaussian statistical inverse problems. Part II: Posterior convergence for approximated unknowns. Inverse Problems and Imaging, 2012, 6 (2) : 267-287. doi: 10.3934/ipi.2012.6.267

[11]

Sari Lasanen. Non-Gaussian statistical inverse problems. Part I: Posterior distributions. Inverse Problems and Imaging, 2012, 6 (2) : 215-266. doi: 10.3934/ipi.2012.6.215

[12]

Johannes Elschner, Guanghui Hu. Uniqueness in inverse transmission scattering problems for multilayered obstacles. Inverse Problems and Imaging, 2011, 5 (4) : 793-813. doi: 10.3934/ipi.2011.5.793

[13]

Md. Ibrahim Kholil, Ziqi Sun. A uniqueness theorem for inverse problems in quasilinear anisotropic media. Inverse Problems and Imaging, , () : -. doi: 10.3934/ipi.2022008

[14]

Sergiy Zhuk. Inverse problems for linear ill-posed differential-algebraic equations with uncertain parameters. Conference Publications, 2011, 2011 (Special) : 1467-1476. doi: 10.3934/proc.2011.2011.1467

[15]

Mohammed Al Horani, Angelo Favini. Inverse problems for singular differential-operator equations with higher order polar singularities. Discrete and Continuous Dynamical Systems - B, 2014, 19 (7) : 2159-2168. doi: 10.3934/dcdsb.2014.19.2159

[16]

Gabriella Di Blasio, Alfredo Lorenzi. Direct and inverse problems in age--structured population diffusion. Discrete and Continuous Dynamical Systems - S, 2011, 4 (3) : 539-563. doi: 10.3934/dcdss.2011.4.539

[17]

Deyue Zhang, Yue Wu, Yinglin Wang, Yukun Guo. A direct imaging method for the exterior and interior inverse scattering problems. Inverse Problems and Imaging, , () : -. doi: 10.3934/ipi.2022025

[18]

Fatihcan M. Atay, Lavinia Roncoroni. Lumpability of linear evolution Equations in Banach spaces. Evolution Equations and Control Theory, 2017, 6 (1) : 15-34. doi: 10.3934/eect.2017002

[19]

Anna Doubova, Enrique Fernández-Cara. Some geometric inverse problems for the linear wave equation. Inverse Problems and Imaging, 2015, 9 (2) : 371-393. doi: 10.3934/ipi.2015.9.371

[20]

Daijun Jiang, Hui Feng, Jun Zou. Overlapping domain decomposition methods for linear inverse problems. Inverse Problems and Imaging, 2015, 9 (1) : 163-188. doi: 10.3934/ipi.2015.9.163

 Impact Factor: 

Metrics

  • PDF downloads (51)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]